# SDR CALA2024120202992

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3820122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 STR-Z154 AFT CARGO COMPARTMENT BTWN STA 1440/1460 BTWN STR 29R FACTORY SPLICE IS EXFOLIATED. REMOVED AND REPLACED SPLICE AT AFT CARGO COMPT. BETWEEN STA 1440 TO STA 1460 AND STR 29RH IAW B757-300 SRM 51-40-02-0G-0.
